# SDR QXEA2022032500123

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,995 hours, 18,312 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT STRIP LOOSE AT LAV/GALLEY AREA AND ROW 1. SECURED FLOOR PATH STRIP BY REMOVING CLEANING AND REINSTALL.
